CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Similarity reduction of matrix over a quaternion division ring (vol 428, pg 765, 2008) 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2008, 卷号: 429, 期号: 4, 页码: 948-948
Authors:  Huang, Li-Ping;  Liu, Zhuo-Jun
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Similarity reduction of matrix over a quaternion division ring 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2008, 卷号: 428, 期号: 4, 页码: 765-780
Authors:  Huang, Li-Ping;  Liu, Zhuo-Jun
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
quaternion division ring  matrix  polynomial  similarity  centralizable matrix  generalized Jordan canonical form  
Geometry of 2 x 2 hermitian matrices 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 8, 页码: 1025-1037
Authors:  Huang, LP;  Wan, ZX
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
division ring  involution  generalized quaternion  hermitian matrix  adjacency